# SDR DALA2021073004317

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #13 CORROSION ON SKIN AND FITTING BTW 8 TO 10 O?CLOCK POSITION AND SCRATCH ON SKIN AND FITTING BTW 9 TO 3 OCLOCK POSITION, HOLE #14 CORROSION ON SKIN AND FITTING BTW 5 TO 7 OCLOCK POSITION, HOLE #15 CORROSION ON SKIN AND FITTING BTW 7 TO 8 OCLOCK POSITION, HOLE #16 CORROSION ON SKIN AND FITTING BTW 12 OCLOCK POSITION, HOLE #17 CORROSION ON SKIN AND FITTING BTW 12 TO 1 OCLOCK POSITION, HOLE #18 CORROSION ON SKIN AND FITTING BTW 2 TO 3 OCLOCK POSITION. IN REF. CARD 5720-01100-05B. CORRECTIVE ACTION: SUMMARY OF NRC 00177: HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #13, #14, #15, #16, #17 AND #18 WERE REAMED PER CARD. (1891314)
